T Nation

Some Weeks My T Feels Lower


#1

Hi Everyone,

A little background: I have been on TRT for about a year now. I take 180mg of testosterone cyp 1 time a week, 250 iu of HCG EOD, and .25 of arimidex 2 times a week. (I know two injections is ideal but I actually have to go into my doctor to get the injections and it is inconvenient for my busy schedule)

My testosterone off of 180mg hovers around 630 so we are bumping up to 200.

My question is: Some weeks my testosterone just feels lower than others. Sometimes I get my shot and feel great all week, extremely energized, and just very positive mentally and occasionally I will have a week where I feel all of the effects of low T (brain fog especially, lack of mental alertness, a little bit of fatigue).

Is it possible that some weeks it just doesn't absorb as well? I am doing intra muscular injections.

Has anyone else experienced this?


#2

I have experienced this as well . You could try adding androgel a few times during week to level out you T levels ( I am trying this now ) . I heard the once a week shot will aromatize into E faster than splitting dose . So maybe that is happening .


#3

Are you getting your injections the same time every week? Are you taking anastrozole the same time every week?

When was your blood test done in relation to your injection?

Have you considered keeping a journal to see if diet/exercise/sleep patterns, etc. to see if there is a correlation between these on your bad weeks and good weeks?